# SDR CALA2024110102775

- Difficulty date: October 30, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 78,881 hours, 16,742 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 183W13121
- Condition: Cracked
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01896 REV C OP 005 1EA CRACK FOUND AT LH ELEVATOR O/B ACTUATOR FITTING LOCATION "E". DETAIL REFER TO ATTACHED REPORT. PRINT AND ACCOMPLISH OP009 OF THIS EA TRANSFER REF. NON-ROUTINE HX NRC WO.3943821 AND LH ELEVATOR O/B ACTUATOR FITTING REPLACED AS PER EA 5510-01896 REV C OP 009.
